IJPAM: Volume 109, No. 1 (2016)
MOVING LEAST-SQUARE APPROXIMATIONS
Department of Mathematics
University of Chemical Technology and Metallurgy
Sofia, 1756, BULGARIA
e-mail: [email protected]
Abstract. Some properties of moving least-square approximations for two concrete weight functions are investigated.
The used thecnique is based on some properties of differential equations and applications of the theory of Lyapunov functions.
Received: August 1, 2016
AMS Subject Classification: 93E24
Key Words and Phrases: moving least-squares approximation, ODE, Lyapunov functions
Download paper from here.
DOI: 10.12732/ijpam.v109i1.11 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 141 - 152